Smooth static solutions of the spherically symmetric Vlasov-Einstein system
Annales de l'I.H.P. Physique théorique, Volume 59 (1993) no. 4, pp. 383-397.
@article{AIHPA_1993__59_4_383_0,
     author = {Rein, G. and Rendall, A. D.},
     title = {Smooth static solutions of the spherically symmetric {Vlasov-Einstein} system},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {383--397},
     publisher = {Gauthier-Villars},
     volume = {59},
     number = {4},
     year = {1993},
     mrnumber = {1254978},
     zbl = {0810.35138},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1993__59_4_383_0/}
}
TY  - JOUR
AU  - Rein, G.
AU  - Rendall, A. D.
TI  - Smooth static solutions of the spherically symmetric Vlasov-Einstein system
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1993
SP  - 383
EP  - 397
VL  - 59
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1993__59_4_383_0/
LA  - en
ID  - AIHPA_1993__59_4_383_0
ER  - 
%0 Journal Article
%A Rein, G.
%A Rendall, A. D.
%T Smooth static solutions of the spherically symmetric Vlasov-Einstein system
%J Annales de l'I.H.P. Physique théorique
%D 1993
%P 383-397
%V 59
%N 4
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1993__59_4_383_0/
%G en
%F AIHPA_1993__59_4_383_0
Rein, G.; Rendall, A. D. Smooth static solutions of the spherically symmetric Vlasov-Einstein system. Annales de l'I.H.P. Physique théorique, Volume 59 (1993) no. 4, pp. 383-397. http://archive.numdam.org/item/AIHPA_1993__59_4_383_0/

[1] J. Batt, Steady State Solutions of the Relativistic Vlasov-Poisson System, in Proceedings of the Fifth Marcel Grossmann Meeting on General Relativity, R. RUFFINI Ed., 1988. | MR

[2] J. Batt, H. Berestycki, P. Degond and B. Perthame, Some Families of Solutions of the Vlasov-Poisson System, Arch. Rational Mech. Anal., Vol. 104, 1988, pp. 79- 103. | MR | Zbl

[3] J. Batt, W. Faltenbacher and E. Horst, Stationary Spherically Symmetric Models in Stellar Dynamics, Arch. Rational Mech. Anal., Vol. 93, 1986, pp. 159-183. | MR | Zbl

[4] J. Batt and K. Pfaffelmoser, On the Radius Continuity of the Models of Polytropic Gas Spheres which Correspond to the Positive Solutions of the Generalized Emden-Fowler Equation, Math. Meth. in the Appl. Sci., Vol. 10, 1988, pp. 499-516. | MR | Zbl

[5] J. Kijowski and G. Magli, A Generalization of the Relativistic Equilibrium Equation for a Nonrotating Star, General Relativity and Gravitation, Vol. 24, 1992, pp. 139- 158. | MR

[6] G. Rein and A. Rendall, Global Existence of Solutions of the Spherically Symmetric Vlasov-Einstein System with Small Initial Data, Commun. Math. Phys., Vol. 150, 1992, pp. 561-583. | MR | Zbl

[7] G. Rein and A. Rendall, The Newtonian limit of the Spherically Symmetric Vlasov-Einstein System, Commun. Math. Phys., Vol. 150, 1992, pp. 585-591. | MR | Zbl

[8] A. Rendall and B. Schmidt, Existence and Properties of Spherically Symmetric Static Fluid Bodies with a Given Equation of State, Class. Quantum Grav., Vol. 8, 1991, pp. 985-1000. | MR | Zbl

[9] S.L. Shapiro and S.A. Teukolsky, Relativistic Stellar Dynamics on the Computer, I. Motivation and Numerical Method, Astrophysical Journal, Vol. 298, 1985, pp. 34- 57. | MR

[10] J. Smoller, A. Wasserman, S.-T. Yau and J. Mcleod, Smooth Static Solutions of the Einstein/Yang-Mills Equations, Commun. Math. Phys., Vol. 143, 1991, pp. 115- 147. | MR | Zbl